Electron. J. Diff. Equ., Vol. 2010(2010), No. 65, pp. 1-12.

Growth of solutions of higher-order linear differential equations

Karima Hamani

In this article, we study the growth of solutions of the linear differential equation
 f^{(k)}+(A_{k-1}(z)e^{P_{k-1}(z)}+B_{k-1}(z)) f^{(k-1)}+\dots
where $k\geq 2$ is an integer, $P_j(z)$ are nonconstant polynomials and $A_j(z), B_j(z)$ are entire functions, not identically zero. We determine the hyper-order of these solutions, under certain conditions.

Submitted February 3, 2010. Published May 8, 2010.
Math Subject Classifications: 34A20, 30D35.
Key Words: Linear differential equation; entire function; hyper-order.

Show me the PDF file (256 KB), TEX file, and other files for this article.

Karima Hamani
Department of Mathematics
Laboratory of Pure and Applied Mathematics
University of Mostaganem, B. P. 227 Mostaganem, Algeria
email: hamanikarima@yahoo.fr

Return to the EJDE web page